# SDR SWIA201126165

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 22,419 hours, 19,061 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, ODOR IN CABIN AND FLIGHT DECK WITH ENGINE BLEEDS ON.  (FLT 6233)  REPLACED LEFT AND RIGHT WATER SEPARATOR COALESCER BAGS.
